Hardy inequalities for a magnetic Grushin operator with aharonov-bohm type magnetic field

File Description SizeFormat 
LiorAri-I.pdfAccepted version156.54 kBAdobe PDFView/Open
Title: Hardy inequalities for a magnetic Grushin operator with aharonov-bohm type magnetic field
Authors: Aermark, L
Laptev, A
Item Type: Journal Article
Issue Date: 23-Jan-2012
Date of Acceptance: 1-Jan-2012
URI: http://hdl.handle.net/10044/1/31331
DOI: http://dx.doi.org/10.1090/S1061-0022-2012-01193-3
ISSN: 1061-0022
Publisher: American Mathematical Society
Start Page: 203
End Page: 208
Journal / Book Title: St Petersburg Mathematical Journal
Volume: 23
Issue: 2
Copyright Statement: © 2012 American Mathematical Society. First published in St. Petersburg Math. J., Vol. 23 (2012), No. 2, Pages 203–208.
Keywords: Science & Technology
Physical Sciences
Mathematics
MATHEMATICS
Hardy inequalities
UNIQUE CONTINUATION
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons